# SDR SWAA2025042221138

- Difficulty date: April 2, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 71,789 hours, 42,723 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Filler
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR MIDDLE LATCH CUTOUT HAS BROKEN FILLER SECTION FROM PREVIOUS REPAIR.<[01] 04 - REPAIRED PER [SRM 53-10-15-2R-4-A00964 (REPAIR 4 - ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER - PERMANENT)];[02] COMPLETE AUDIT C/W
